# SDR E812004F00007

- Difficulty date: April 30, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N833CW
- Make and model: Braero BAE125800A
- Aircraft serial: 258033
- Engine: Garrtt TFE731*
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Inoperative
- Location: Windscreen
- Component: Windscreen
- Component part number: NF24016385
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILO RPORTED LT WINDSCREEN OVERHEAT ANNUNCIATOR LIGHT, WOULD NOT RESET.  LT (A) WINDSCREEN WOULD NOT DISSIPATE PRECIPITATION, VISUAL APPEARANCE (WAVY).  FOUND RESISTANCE BETWEEN (A) SCREEN P1 AND P2 TERMINALS AT 25 OHMS, SERVICE LIMIT 35.15 TO 47.55 OHMS.  REPLACED (A) SCREEN ASSY. WITH REPAIRED UNIT IAW MM 56-10-11.  OPERATIONAL CHECKS ON GROUND, OK.  AIRCRAFT MAINT HISTORY UNAVAILABLE.
